MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C501
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the acet2 (online tdm acetaminophen gen.2) assay on a cobas 6000 c501 module.The sample initially resulted in an acet2 value of 35.6 umol/l and repeated as 501.6 umol/l the following day.The repeat result was deemed correct.No questionable result was reported outside of the laboratory.The acet2 reagent lot was 59848101 with an expiration date of 30-apr-2023.
 
Additional Manufacturer Narrative
Several alarms related to sample clots and sample short were noted.The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer used 13 mm.Diameter tubes, but did not use rack adapters required for 13 mm.Tubes.Based on the provided information it cannot be determined if the clotting time for the sample was adequate and should be checked with the tube manufacturer¿s recommendations.The field service engineer checked the analyzer and found issues with different parts of the instrument like the gear pump and the valves of acid wash.He fixed the issues and completed instrument performance testing with acceptable results.The investigation determined the service actions performed resolved the issue.

Brand Name
COBAS 6000 C501 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16023876
Report Number1823260-2022-04135
Device Sequence Number5785228
Product Code JJE
UDI-Device Identifier04015630935031
UDI-Public04015630935031
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC501
Device Catalogue Number04745914001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer01/02/2023
Initial Report FDA Received Date12/21/2022
Supplement Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown